MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8782
Medical Device Problem Codes Connection Problem (2900); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On (b)(6) 2020, information was received from a manufacturer representative (rep) regarding the use of an 8782 catheter revision kit.No patient involvement reported.No symptoms or patient complications reported.It was reported the rep had an out of box failure with a catheter revision kit.The healthcare professional (hcp) was not able to slide the connector onto the intrathecal segment so they opened another box and that one slid on just fine.
 
Additional Manufacturer Narrative
The evaluation code has been updated for this event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information from the manufacturer's representative (rep).The rep reported the device had been discarded.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9700412
Report Number3004209178-2020-03174
Device Sequence Number19438647
Product Code LKK
UDI-Device Identifier00763000051136
UDI-Public00763000051136
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Model Number8782
Device Catalogue Number8782
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1